Alert archive / Washington / Gale Warnings in 2011

Gale Warning 60, NWS Seattle, WA

June 13, 2011

NWS Seattle, WA issued this gale warning at Jun 13, 2011, 9:03 PM PDT. It took effect at Jun 14, 2011, 3:00 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2011, 9:03 PM PDT (04:03 UTC)
In effect from
Jun 14, 2011, 3:00 PM PDT
Expired
Jun 15, 2011, 2:00 AM PDT
In force
11 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WHUS76 KSEW 140403
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
903 PM PDT MON JUN 13 2011

PZZ131-132-141215-
/O.CAN.KSEW.GL.W.0059.000000T0000Z-110614T0700Z/
/O.EXB.KSEW.SC.Y.0741.000000T0000Z-110614T2200Z/
/O.NEW.KSEW.GL.W.0060.110614T2200Z-110615T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
903 PM PDT MON JUN 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 2 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 2 AM PDT
WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PDT TUESDAY.

* AFFECTED AREAS...THE INLAND WATERS OF WESTERN WASHINGTON 
  INCLUDING ADMIRALTY INLET...THE NORTHERN INLAND WATERS FROM 
  CAMANO ISLAND TO POINT ROBERTS...AND PUGET SOUND AND HOOD 
  CANAL. 

* WIND AND WAVES...WINDS EASING TO 15 TO 25 KNOTS THIS EVENING
  WITH WIND WAVES SUBSIDING TO 2 TO 4 FEET. WINDS WILL INCREASE TO
  25 TO 35 KNOTS TUESDAY AFTERNOON WITH SEAS BUILDING TO 4 TO 6
  FEET. SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133>135-140600-
/O.EXT.KSEW.SC.Y.0741.000000T0000Z-110614T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
903 PM PDT MON JUN 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* AFFECTED AREAS...THE INLAND WATERS OF WESTERN WASHINGTON 
  INCLUDING ADMIRALTY INLET...THE NORTHERN INLAND WATERS FROM 
  CAMANO ISLAND TO POINT ROBERTS...AND PUGET SOUND AND HOOD 
  CANAL. 

* WIND AND WAVES...WINDS 15 TO 25 KNOTS AND WAVES 2 TO 4 FEET. 
  SEE THE FORECAST FOR DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
050 
WHUS76 KSEW 140938
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
238 AM PDT TUE JUN 14 2011

PZZ131-132-141745-
/O.CON.KSEW.SC.Y.0741.000000T0000Z-110614T2200Z/
/O.CON.KSEW.GL.W.0060.110614T2200Z-110615T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
238 AM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
2 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM
PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
3 PM PDT THIS AFTERNOON. 

* AFFECTED AREAS...THE INLAND WATERS OF WESTERN WASHINGTON 
  INCLUDING ADMIRALTY INLET...THE NORTHERN INLAND WATERS FROM 
  CAMANO ISLAND TO POINT ROBERTS...AND PUGET SOUND AND HOOD 
  CANAL. 

* WIND...WEST 15 TO 25 KNOTS INCREASING TO 25 TO 35 KNOTS THIS AFTERNOON.

* WAVES...2 TO 4 FEET INCREASING TO 4 TO 7 FEET THIS LATE THIS
  AFTERNOON AND THIS EVENING. 

* SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-133-134-141745-
/O.EXB.KSEW.SC.Y.0741.110614T2200Z-110615T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
238 AM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
2 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM
PDT WEDNESDAY. 

* AFFECTED AREAS...THE NORTHERN INLAND WATERS FROM CAMANO ISLAND
  TO POINT ROBERTS...ADMIRALTY INLET...AND THE WEST ENTRANCE TO
  THE STRAIT OF JUAN DE FUCA. 

* WIND AND WAVES...WINDS INCREASING TO 15 TO 25 KNOTS THIS
  AFTERNOON AND THIS EVENING WITH WAVES RISING TO 2 TO 4 FEET.

* SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
819 
WHUS76 KSEW 142141
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
241 PM PDT TUE JUN 14 2011

PZZ131-132-150545-
/O.CAN.KSEW.SC.Y.0741.000000T0000Z-110614T2200Z/
/O.CON.KSEW.GL.W.0060.110614T2200Z-110615T0900Z/
/O.NEW.KSEW.SC.Y.0742.110615T0900Z-110616T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
241 PM PDT TUE JUN 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 5 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 5 PM PDT WEDNESDAY.
A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY.

* WIND...WEST 15 TO 25 KNOTS INCREASING TO 25 TO 35 KNOTS THIS
  AFTERNOON.

* WAVES...2 TO 4 FEET INCREASING TO 4 TO 7 FEET THIS LATE THIS 
  AFTERNOON AND THIS EVENING.

* SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-150545-
/O.EXB.KSEW.SC.Y.0741.110615T0900Z-110616T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
241 PM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 5 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 5 PM PDT WEDNESDAY. 

* WIND AND WAVES...WINDS INCREASING TO 15 TO 25 KNOTS THIS 
  AFTERNOON AND THIS EVENING WITH WAVES RISING TO 2 TO 4 FEET.

* SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-150545-
/O.EXT.KSEW.SC.Y.0741.110614T2200Z-110615T1500Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
241 PM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT
WEDNESDAY. 

* WIND AND WAVES...WINDS INCREASING TO 15 TO 25 KNOTS THIS 
  AFTERNOON AND THIS EVENING WITH WAVES RISING TO 2 TO 4 FEET. 

* SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150545-
/O.CON.KSEW.SC.Y.0741.110614T2200Z-110615T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
241 PM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY. 

* WIND AND WAVES...WINDS INCREASING TO 15 TO 25 KNOTS THIS 
  AFTERNOON AND THIS EVENING WITH WAVES RISING TO 2 TO 4 FEET. 

* SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
360 
WHUS76 KSEW 150400
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
900 PM PDT TUE JUN 14 2011

PZZ131-132-151200-
/O.CON.KSEW.GL.W.0060.000000T0000Z-110615T0900Z/
/O.CON.KSEW.SC.Y.0742.110615T0900Z-110616T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
900 PM PDT TUE JUN 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT
WEDNESDAY. 

* WIND...WEST WIND 25 TO 35 KNOTS WILL EASE TO 15 TO 25 KNOTS LATE
  TONIGHT AND WEDNESDAY.

* WAVES...4 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET LATE TONIGHT AND
  2 TO 4 FEET ON WEDNESDAY. 

* SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-151200-
/O.CON.KSEW.SC.Y.0741.000000T0000Z-110615T1500Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
900 PM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
WEDNESDAY. 

* WIND AND WAVES...WINDS 15 TO 25 KNOTS WITH SEAS 2 TO 4 FEET.

* SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150900-
/O.CON.KSEW.SC.Y.0741.000000T0000Z-110615T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
900 PM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
WEDNESDAY. 

* WIND AND WAVES...WINDS WEST 15 TO 25 KNOTS THROUGH 2 AM PDT WITH
  SEAS 2 TO 4 FEET.

* SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-151200-
/O.CON.KSEW.SC.Y.0741.110615T0900Z-110616T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
900 PM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT
WEDNESDAY. 

* WIND AND WAVES...WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT
  AND WEDNESDAY WITH WIND WAVES INCREASING TO 3 TO 5 FEET.

* SEE THE MARINE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jun 13, 2:45 PM PDT, 6 hours 18 minutes earlier.

Area forecast discussion, Jun 13, 2:45 PM PDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
245 PM PDT MON JUN 13 2011

.SYNOPSIS...SURFACE HIGH PRESSURE OFFSHORE OVER THE NORTHEAST
PACIFIC WILL MAINTAIN A PERSISTENT ONSHORE FLOW PATTERN ACROSS
WESTERN WASHINGTON THIS WEEK. PERSISTENT LOW CLOUDS WILL KEEP THE
WEATHER MOSTLY CLOUDY AND COOL...WITH AT BEST ONLY PARTLY SUNNY
SKIES ON SOME AFTERNOONS. UPPER LEVEL TROUGHS CROSSING THE AREA THIS
WEEK WILL BRING A CHANCE OF LIGHT RAIN OR SHOWERS AT TIMES.

&&

.SHORT TERM...RADAR INDICATES SHOWERS HAVE DEVELOPED THIS AFTERNOON
OVER THE MOUNTAINS AND IN THE CONVERGENCE ZONE AREA AROUND EVERETT.
VISIBLE SATELLITE IMAGERY SHOWS THE CLASSIC CONVERGENCE ZONE
SIGNATURE WITH A STRIP OF CLOUDS SPANNING PUGET SOUND W OF EVERETT
AND CLEARING NORTH AND SOUTH OVER THE NW INTERIOR AND CENTRAL PUGET
SOUND. WILL STICK WITH CHANCE POPS THIS EVENING...LIKELY IN THE
CONVERGENCE ZONE...THEN TRANSITION TO A CHANCE OF LIGHT RAIN AFTER
MIDNIGHT AS THE AIR MASS STABILIZES. THE CONVERGENCE ZONE WILL
PROBABLY HANG AROUND THROUGH TONIGHT WITH A CHANCE OF LIGHT RAIN
CONTINUING OVER NORTH PUGET SOUND INTO EARLY TUESDAY MORNING.

A LARGE SURFACE HIGH OVER THE NE PACIFIC WILL DOMINATE THE WEATHER
PATTERN THIS WEEK...WITH THE PERSISTENT LOW LEVEL ONSHORE FLOW
KEEPING THE LOWER AIR MASS MOIST...RESULTING IN MOSTLY CLOUDY SKIES
AND COOLER THAN NORMAL TEMPERATURES. THERE WILL BE PERIODS OF
SHOWERS OR LIGHT RAIN/DRIZZLE AT TIMES...DEPENDING UPON THE UPPER
LEVEL FEATURES CROSSING THE AREA. THE DEGREE OF AFTERNOON CLEARING
WILL VARY EACH DAY IN RESPONSE TO THE STRENGTH OF THE ONSHORE FLOW
AND THE POSITION OF TRANSIENT UPPER LEVEL TROUGHS/RIDGES.

AN UPPER LEVEL SHORTWAVE RIDGE WILL MOVE ACROSS THE AREA TUESDAY. IT
LOOKS STRONG ENOUGH TO SUPPRESS SHOWER ACTIVITY OVER THE LOWLANDS SO
WILL GO WITH A DRY DAY. GUIDANCE HAS BACKED OFF ON TEMPERATURES
THOUGH SO WILL FOLLOW SUIT. THIS MAY BE ONE OF THE BETTER DAYS WITH
PARTLY SUNNY SKIES EXPECTED IN THE AFTERNOON.

AN UPPER LEVEL LOW WILL MOVE EASTWARD ACROSS SOUTHERN B.C./ALBERTA
TUESDAY NIGHT/WEDNESDAY WITH A CHANCE OF SHOWERS RETURNING TO THE
LOWLANDS. 850 MB TEMPERATURES GET DOWN TO JUST ABOVE FREEZING
TUESDAY NIGHT/WEDNESDAY MORNING...SO THERE MIGHT BE SOME SNOW
SHOWERS OVER THE HIGHER MOUNTAIN PASSES.

THE UPPER LEVEL LOW SLIDES EAST WEDNESDAY NIGHT/THURSDAY WITH DRYING
ALOFT OVER W WA. THURSDAY COULD BE THE WARMEST AND SUNNIEST DAY BUT
KEEP HIGHS IN 60S FOR NOW. KAM

.LONG TERM...ONSHORE FLOW CONTINUES THROUGH THIS WEEKEND WITH NO
SIGNIFICANT CHANGE IN THE OVERALL PATTERN. NW FLOW ALOFT CONTINUES
AS WELL WITH ANOTHER SHORTWAVE TROUGH CROSSING THE AREA FRIDAY
NIGHT/SATURDAY. WILL MAINTAIN A BROADBRUSH FORECAST WITH A CHANCE OF
SHOWERS AND MORNING CLOUDS/PARTLY SUNNY AFTERNOONS. KAM

&&

.AVIATION...STRONG ONSHORE FLOW WITH THE WIDESPREAD DECK OF STRATOCU
LIFTING UP TO MORE CONVECTIVE CLOUDS AS THE AIR MASS DESTABILIZES A
BIT THIS AFTERNOON. AT 2PM A CLASSIC PUGET SOUND CONVERGENCE ZONE
WAS DEVELOPING...WITH THE CLEARING OVER THE SRN PORTION OF THE
KITSAP PENINSULA AND THE CLOUDS AND SHOWERS DEVELOPING ARND THE NRN
TIP OF THE KITSAP PENINSULA AND ACROSS SRN WHIDBEY. THE MOUNTAINS
WILL REMAIN MOSTLY OBSCURED TONIGHT WITH THE HILLS LOCALLY OBSCURED
IN SHOWERS AND MVFR CIGS ELSEWHERE. OVERNIGHT THE BREEZY WINDS WILL
EASE AND THE MIXING WILL STOP...AND A DECK OF STRATUS WILL SPREAD
OUT AND LOWER...SEE THE TAFS. 19

KSEA...CLOUDS WERE JUST SCATTERED WITH BREEZY SW WINDS AND THE
CLASSIC CLEARING BEHIND THE OLYMPICS SOUTH OF THE PSCZ AT 2PM. THE
THE PSCZ WILL CONTINUE TO DEVELOP AND HAS A FAIR CHANCE OF REACHING
SEA TAC THIS EVENING WITH THE WIND BECOMING VARIABLE FOR SEVERAL
HOURS WHEN THAT HAPPENS. 19

&&

.MARINE...STRONG ONSHORE FLOW...RACE ROCKS REACHED 35KT AT 1PM. A
CLASSIC PSCZ PATTERN IS SETTING UP EARLY THIS AFTERNOON WITH
BLUSTERY SW WINDS INLAND WATERS THAT ARE TURNING TO NW IN ADMIRALTY
INLET...AND THOSE NW WINDS WILL PUSH INTO EDMONDS AS THE PSCZ SHIFTS
SOUTH TO NORTH SEATTLE BY EVENING. MODERATE ONSHORE FLOW WILL
PERSIST ALL WEEK...WITH A GOOD CHANCE OF SMALL CRAFT WESTERLIES BY
EVENING EACH DAY IN THE STRAIT. 19

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WARNING CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.
     SMALL CRAFT ADVISORY ADMIRALTY INLET...CAMANO TO PT ROBERTS...
      PUGET SOUND AND HOOD CANAL.

&&

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:41 PM PDTSmall Craft AdvisorySEW42 hr

Nearby

Gale Warnings in Washington, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.